Please use this identifier to cite or link to this item:
|Title:||Extended two-parameter squeezed states|
|Authors:||Wang, X.-B. |
|Citation:||Wang, X.-B.,Kwek, L.C.,Oh, C.H. (1999). Extended two-parameter squeezed states. Physics Letters, Section A: General, Atomic and Solid State Physics 259 (1) : 7-14. ScholarBank@NUS Repository.|
|Abstract:||In a recent paper, a new λ-dependent squeezed states was proposed [J. Beckers, N. Debergh and F.H. Szafraniec, Phys. Lett. A 243 (1998) 256-260] in which the usual Fock-space creation operator has been modified by introducing a simple translational term. In this paper, we generalize this approach by adding a new term proportional to the creation operator using exponential quadratic operators. © 1999 Elsevier Science B.V. All rights reserved.|
|Source Title:||Physics Letters, Section A: General, Atomic and Solid State Physics|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Jan 25, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.